Opuscula Math. 36, no. 2 (2016), 279-280
http://dx.doi.org/10.7494/OpMath.2016.36.2.279

 
Opuscula Mathematica

Corrigendum to "Hermite-Hadamard type inequalities for Wright-convex functions of several variables" [Opuscula Math. 35, no. 3 (2015), 411-419]

Alfred Witkowski

Abstract. We correct a small mistake made by the authors of the paper [Hermite-Hadamard type inequalities for Wright-convex functions of several variables, Opuscula Math. 35, no. 3 (2015), 411-419].


Refers to Hermite-Hadamard type inequalities for Wright-convex functions of several variables

Article: Opuscula Math. 35, no. 3 (2015), 411-419, http://dx.doi.org/10.7494/OpMath.2015.35.3.411


Keywords: Write convex function, Hermite-Hadamard inequality, symmetrization, simplex.

Mathematics Subject Classification: 26D15.

Full text (pdf)

  1. D. Śliwińska, S. Wąsowicz, Hermite-Hadamard type inequalities for Wright-convex functions of several variables, Opuscula Math. 35 (2015) 3, 411-419.
  • Alfred Witkowski
  • UTP University of Science and Technology, Institute of Mathematics and Physics, al. prof. Kaliskiego 7, 85-796 Bydgoszcz, Poland
  • Communicated by P.A. Cojuhari.
  • Received: 2015-10-16.
  • Accepted: 2015-10-27.
  • Published online: 2015-12-18.
Opuscula Mathematica - cover

Cite this article as:
Alfred Witkowski, Corrigendum to "Hermite-Hadamard type inequalities for Wright-convex functions of several variables" [Opuscula Math. 35, no. 3 (2015), 411-419], Opuscula Math. 36, no. 2 (2016), 279-280, http://dx.doi.org/10.7494/OpMath.2016.36.2.279

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.